| Model Number |
PLY-G02-020-APL |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report pertains to first of two overstitch suture used during the same procedure.It was reported to boston scientific that an overstitch suture was used in an esg procedure on (b)(6) 2025.During the procedure, the physician experienced (2) sutures breaking with little to no tension.No patient complications were reported as a result of the event.The procedure was completed with another of the same device.
Additional Manufacturer Narrative
Imdrf code a0401 captures the reportable event of suture break.
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of suture break.Evaluation summary the overstitch suture was not returned for analysis.Customer provided pictures where it can be observed the suture detached from the anchor.Based on the information provided, the most probable cause of the reported issue suture break cannot be established due to lack of evidence.All compiled information on this investigation determines that the most probable cause is cause not established.
Event or Problem Description
It was reported to boston scientific that an overstitch suture was used in an esg procedure on (b)(6) 2025.During the procedure, the physician experienced (2) sutures breaking with little to no tension.No patient complications were reported as a result of the event.The procedure was completed with another of the same device.This report pertains to the first of two overstitch sutures used during the same procedure.